EconPapers    
Economics at your fingertips  
 

An Example of Nonexistence of Three‐Community Equilibrium

Andrei Gomberg

Journal of Public Economic Theory, 2005, vol. 7, issue 2, 285-294

Abstract: In this paper I provide an example of sorting equilibrium nonexistence in a three‐community model of the type introduced in Caplin and Nalebuff (1997; Journal of Economic Theory 72, 306–342). With two communities, such an example has been shown to exist only when the dimension of the policy space is even. It turns out, however, that with three communities existence may fail regardless of whether the policy space dimension is odd or even. This suggests that the original odd/even dichotomy can, at least in part, be explained by the evenness of the number of communities.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1467-9779.2005.00204.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:7:y:2005:i:2:p:285-294

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923

Access Statistics for this article

Journal of Public Economic Theory is currently edited by Rabah Amir, Gareth Myles and Myrna Wooders

More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jpbect:v:7:y:2005:i:2:p:285-294